# SDR AALA202303310240

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A320*
- Aircraft serial: 6956
- Aircraft time: 20,337 hours, 8,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER/ACCUMULATOR PRESSURE IS LOW PER PERIODIC SERVICE CHECK WORK CARD 216L00005005. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00.
